SciELO - Scientific Electronic Library Online

 
vol.31 issue4A case report: Doctor, you know, this is a gameDissociative fugue: A case report and a brief review of the literature author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista de la Asociación Española de Neuropsiquiatría

On-line version ISSN 2340-2733Print version ISSN 0211-5735

Abstract

PURAS RICO, Pablo  and  GOMEZ RODRIGUEZ, Esther. Recurrent hyponatremia due to SSRI. Rev. Asoc. Esp. Neuropsiq. [online]. 2011, vol.31, n.4, pp.717-723. ISSN 2340-2733.  http://dx.doi.org/10.4321/S0211-57352011000400009.

The aim of this paper is to present an 88 year old man who has suffered in the last three years from three episodes of hyponatremia due to SIADH in relation to use of serotonin reuptake inhibitors (SSRIs), all of three which have required hospitalization. In two of these episodes the patient was receiving concomitant therapy with thiazide diuretics, being the antidepressant drug sertraline the one involved, and in one of the three episodes the patient was treated with citalopram without there being any concomitant diuretic therapy. We review the risk factors for this complication, the literature and provide recommendations for control.

Keywords : Serotonin uptake inhibitors; Sertraline; Citalopram; Hyponatremia; Inappropiate ADH Syndrome.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License